MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 Bard® Urethral Catheter

C.R. BARD INC. (COVINGTON) -1018233 Bard® Urethral Catheter
Catalog Number 120612
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the end-user inserted intermittent latex catheter into urethra to bladder and proceeded to empty bladder into the container.During the process, the patient noticed that their thigh was getting wet.Upon examination a small hole was noted next to the knob (bump) on the hub.When the bladder was empty, the catheter tip syringe was placed into hub and thumb was used to cover the hold and bcg installed.The patient denied getting wet after the first incident.No sample was kept; however, pictures of incident are available.

Brand Name
Bard® Urethral Catheter
Common Device Name
Urethral Catheter
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24829669
Report Number1018233-2026-02344
Device Sequence Number9222533
Product Code KOD
UDI-Device Identifier00801741029950
UDI-Public(01)00801741029950(11)250324(17)291128(10)MYKP4106
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number120612
Device Lot NumberMYKP4106
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/10/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Supplement Date Received by Manufacturer08/11/2026
Not provided
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date08/12/2026
08/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient RaceWhite